# SDR DALA2022021601027

- Difficulty date: February 15, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 75,920 hours, 28,965 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 3L SLIDE PACK D RING INTERFERES WITH DOOR ARMING MECHANISM. CORRECTIVE ACTION: SECURED D RING FOR 3L DOOR SLIDE OPS CHECK GOOD. (8572429)
